# SDR SWAA031552

- Difficulty date: July 14, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 56,162 hours, 49,823 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE SKIN CRACKED AT AFT ENTRY DOOR LOWER FWD CORNER CUTOUT.  REPAIRED SKIN PER SRM.
